Header

UZH-Logo

Maintenance Infos

A generalized Gaeta's theorem


Gorla, E (2008). A generalized Gaeta's theorem. Compositio Mathematica, 144(3):689-704.

Abstract

We generalize Gaeta’s theorem to the family of determinantal schemes. In other words, we show that the schemes defined by minors of a fixed size of a matrix with polynomial entries belong to the same G-biliaison class of a complete intersection whenever they have maximal possible codimension, given the size of the matrix and of the minors that define them.

Abstract

We generalize Gaeta’s theorem to the family of determinantal schemes. In other words, we show that the schemes defined by minors of a fixed size of a matrix with polynomial entries belong to the same G-biliaison class of a complete intersection whenever they have maximal possible codimension, given the size of the matrix and of the minors that define them.

Statistics

Citations

Dimensions.ai Metrics
10 citations in Web of Science®
9 citations in Scopus®
11 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

27 downloads since deposited on 14 Jan 2009
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:21 May 2008
Deposited On:14 Jan 2009 10:31
Last Modified:18 Feb 2018 10:07
Publisher:London Mathematical Society
ISSN:0010-437X
Additional Information:Copyright: Cambridge University Press
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1112/S0010437X07003375
Related URLs:http://arxiv.org/abs/math/0701456

Download

Download PDF  'A generalized Gaeta's theorem'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 232kB